RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2018, Volume 59, Number 4, Pages 823–833 (Mi smj3012)  

Positive presentations of families relative to $e$-oracles

I. Sh. Kalimullina, V. G. Puzarenkob, M. Kh. Faizrahmanova

a Kazan (Volga Region) Federal University, Kazan, Russia
b Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: We introduce the notion of $A$-numbering which generalizes the classical notion of numbering. All main attributes of classical numberings are carried over to the objects considered here. The problem is investigated of the existence of positive and decidable computable $A$-numberings for the natural families of sets $e$-reducible to a fixed set. We prove that, for every computable $A$-family containing an inclusion-greatest set, there also exists a positive computable $A$-numbering. Furthermore, for certain families we construct a decidable (and even single-valued) computable total $A$-numbering when $A$ is a low set; we also consider a relativization containing all cases of total sets (this in fact corresponds to computability with a usual oracle).

Keywords: enumeration, decidable numbering, positive numbering, computable numbering, computable set, computably enumerable set, $e$-reducibility.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.451.2016/1.4
1.1515.2017/4.6
Russian Foundation for Basic Research 18-01-00624
I. Sh. Kalimullin was supported by the subsidy of the Government Task for Kazan (Volga Region) Federal University (Grant 1.451.2016/1.4). V. G. Puzarenko was supported by the Russian Foundation for Basic Research (Grant 18-01-00624). M. Kh. Faizrahmanov was supported by the subsidy of the Government Task for Kazan (Volga Region) Federal University (Grant 1.1515.2017/4.6).


DOI: https://doi.org/10.17377/smzh.2018.59.407

Full text: PDF file (324 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2018, 59:4, 648–656

Bibliographic databases:

Document Type: Article
UDC: 510.5
MSC: 35R30
Received: 24.09.2017

Citation: I. Sh. Kalimullin, V. G. Puzarenko, M. Kh. Faizrahmanov, “Positive presentations of families relative to $e$-oracles”, Sibirsk. Mat. Zh., 59:4 (2018), 823–833; Siberian Math. J., 59:4 (2018), 648–656

Citation in format AMSBIB
\Bibitem{KalPuzFai18}
\by I.~Sh.~Kalimullin, V.~G.~Puzarenko, M.~Kh.~Faizrahmanov
\paper Positive presentations of families relative to $e$-oracles
\jour Sibirsk. Mat. Zh.
\yr 2018
\vol 59
\issue 4
\pages 823--833
\mathnet{http://mi.mathnet.ru/smj3012}
\crossref{https://doi.org/10.17377/smzh.2018.59.407}
\transl
\jour Siberian Math. J.
\yr 2018
\vol 59
\issue 4
\pages 648--656
\crossref{https://doi.org/10.1134/S0037446618040079}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000443717700007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85053006749}


Linking options:
  • http://mi.mathnet.ru/eng/smj3012
  • http://mi.mathnet.ru/eng/smj/v59/i4/p823

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:58
    References:5
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019